# SDR CA960723525

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Pwa JT9D7F
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: K1536335D
- Condition: Intermittent
- Location: Nr 4 Eng
- Component: K1536335D
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) #4 FIRE DETECTION LIGHT ON CAPTAIN'S ANNUNCIATOR PANEL. #4B NACELLE TEMPERATURE INDICATOR NEEDLE SHOWED 5-6 UNITS, AS POWER WAS ADVANCED ON TAKEOFF ROLL. REJECTED. #4 NACELLE TEMPERATURE INDICATOR REMAINED AT 3 UNITS EVEN AFTER SHUTDOWN. NO OTHER ABNORMAL INDICATIONS. CHANGED #4 ENGINE LOOP B. TESTED DETECTION CARD.
